EconPapers    
Economics at your fingertips  
 

A Subspace Embedding Method in L2 Norm via Fast Cauchy Transform

Xu Xiang and Li-Zhi Cheng

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We propose a subspace embedding method via Fast Cauchy Transform (FCT) in L2 norm. It is motivated by and complements the work of the subspace embedding method in Lp norm, for all p ∈ [1, ∞] except p = 2, by K. L. Clarkson (ACM‐SIAM, 2013). Unlike the traditionally used orthogonal basis in Johnson‐Lindenstrauss (JL) embedding, we employ the well‐conditioned basis in L2 norm to obtain concentration property of FCT in L2 norm.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/392034

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:392034

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:392034